Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 144, NWS Charleston, SC

July 11, 2012Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 11, 2012, 12:31 PM EDT for Charleston County, South Carolina. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2012, 12:31 PM EDT (16:31 UTC)
Expired
Jul 11, 2012, 1:30 PM EDT
In force
59 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 122 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 12:43 PM EDTHAIL 12 E Boone Hall Plantati, SCTRAINED SPOTTER REPORTED QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAY 17 AND HIGHWAY 41.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2022 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WUUS52 KCHS 111631
SVRCHS
SCC019-111730-
/O.NEW.KCHS.SV.W.0144.120711T1631Z-120711T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1231 PM EDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 130 PM EDT

* AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR CAPERS INLET  ... NEARLY STATIONARY.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...
  TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  CAPERS INLET...MOUNT PLEASANT REGIONAL AIRPORT...BOONE HALL
  PLANTATION...ISLE OF PALMS...MOUNT PLEASANT TOWNE CENTRE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER AS THUNDERSTORMS APPROACH.

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3286 7967 3279 7973 3276 7982 3286 7990
      3288 7985 3292 7984 3292 7982 3296 7976
      3299 7977 3300 7975 3290 7960
TIME...MOT...LOC 1631Z 023DEG 2KT 3284 7976

$$
3 follow-up statements
379 
WWUS52 KCHS 111648
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 PM EDT WED JUL 11 2012

SCC019-111730-
/O.CON.KCHS.SV.W.0144.000000T0000Z-120711T1730Z/
CHARLESTON SC-
1248 PM EDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL CHARLESTON COUNTY...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR HAMLIN PLANTATION THIS STORM WAS
NEARLY STATIONARY.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZE HAIL AND THE 
INTERSECTION OF HIGHWAY 17 AND HIGHWAY 41 IN MOUNT PLEASANT.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOONE HALL
PLANTATION...BULL ISLAND...CAPERS INLET...ISLE OF PALMS...MOUNT
PLEASANT REGIONAL AIRPORT...MOUNT PLEASANT TOWNE CENTRE AND PRICE
INLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN MOUNT PLEASANT 
WITH THIS STORM. SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3286 7967 3279 7973 3276 7982 3286 7990
      3288 7985 3292 7984 3292 7982 3296 7976
      3299 7977 3300 7975 3290 7960
TIME...MOT...LOC 1647Z 023DEG 2KT 3284 7978

$$
547 
WWUS52 KCHS 111713
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
113 PM EDT WED JUL 11 2012

SCC019-111730-
/O.CON.KCHS.SV.W.0144.000000T0000Z-120711T1730Z/
CHARLESTON SC-
113 PM EDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL CHARLESTON COUNTY...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SNOWDEN...MOVING WEST AT 10 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOONE HALL
PLANTATION...BULL ISLAND...CAPERS INLET...ISLE OF PALMS...MOUNT
PLEASANT REGIONAL AIRPORT...MOUNT PLEASANT TOWNE CENTRE AND PRICE
INLET.

THIS THUNDERSTORM HAS PRODUCED QUARTER SIZE HAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

&&

LAT...LON 3286 7967 3279 7973 3276 7982 3286 7990
      3288 7985 3292 7984 3292 7982 3296 7976
      3299 7977 3300 7975 3290 7960
TIME...MOT...LOC 1713Z 087DEG 8KT 3285 7985

$$
606 
WWUS52 KCHS 111729
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
129 PM EDT WED JUL 11 2012

SCC019-111739-
/O.EXP.KCHS.SV.W.0144.000000T0000Z-120711T1730Z/
CHARLESTON SC-
129 PM EDT WED JUL 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLESTON COUNTY WILL
EXPIRE AT 130 PM EDT...

AT 129 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL 
HAIL...CONTINUOUS LIGHTNING AND VERY HEAVY RAINFALL. THE SAFEST 
COURSE OF ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3286 7967 3279 7973 3276 7982 3286 7990
      3288 7985 3292 7984 3292 7982 3296 7976
      3299 7977 3300 7975 3290 7960
TIME...MOT...LOC 1729Z 087DEG 8KT 3285 7989

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:43 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 11, 10:43 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EDT WED JUL 11 2012

.SYNOPSIS...
A FRONT WILL REMAIN DRAPED ACROSS THE CENTRAL CAROLINAS THROUGH
FRIDAY BEFORE LIFTING NORTH AS ATLANTIC HIGH PRESSURE EXTENDS
ACROSS THE SOUTHEAST STATES THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE MADE SOME MINOR TWEAKS TO REMOVE POPS OVER THE LAND AND LOWER
THEM OVER THE WATERS FOR THIS MORNING. OTHERWISE...NO SIGNIFICANT
CHANGES WERE MADE FOR THIS MORNING UPDATE.

A BROAD UPPER TROUGH REMAINS TO THE WEST...A BERMUDA HIGH PRESSURE
TO THE EAST...AND A SURFACE FRONT STALLED ACROSS CENTRAL NC/SC.
850-700 MB FLOW IS PROGGED TO BACK TO SOUTHWEST THIS
MORNING...INCREASING LOW-LEVEL MOISTURE A TAD WITH PW VALUES
RISING ABOVE 2 INCHES IN SPOTS. A CONSIDERABLE CIRRUS SHIELD HAS
LINGERED ACROSS SOUTHERN SC IN THE WAKE OF OVERNIGHT SHOWERS AND
THUNDERSTORMS. ALREADY HAVE SEEN A SMALL AREA OF SHOWERS EAST OF
THE CHS HARBOR.

THE TRICK WITH THE FORECAST IS GOING TO BE THE INITIATION TIME AND
LOCATION OF CONVECTION. WITH THE WEAK SURFACE FLOW...THE SEABREEZE
WILL HAVE VERY LITTLE INHIBITION AND SHOULD MOVE INLAND FAIRLY
QUICKLY...ESPECIALLY COMPARED TO THE LAST FEW DAYS. THE MODIFIED
CHS AND JAX MORNING SOUNDINGS YIELDED IMPRESSIVE RESULTS. BOTH
HAVE SURFACE CAPES NEAR 3500 JOULES WITH HIGH TEMPS NEAR 90.
HOWEVER...THE LOW LEVEL SHEAR IS RATHER WEAK WITH 15 TO 20 KNOTS
AND MID LEVEL LAPSE RATES NEAR -5. THE INDICIES ARE MORE
IMPRESSIVE OVER SE GA...BUT...THE ABSENCE OF ANY DISCERNABLE
OUTFLOW BOUNDARIES WILL PROHIBIT THUNDERSTORM FORMATION EARLY.
WITH THE WEAK SHEAR...THE ENVIRONMENT IS CONDUCIVE FOR SCATTERED
TO ISOLATED MULTICELL THUNDERSTORMS WITH WIND BEING THE MAIN THREAT.

WE HAVE LIKELY POPS THIS AFTERNOON FAR INLAND WITH DECREASING
VALUES CLOSER TO THE COAST...WITH THE EXCEPTION OF THE CONVECTION
EAST OF CHARLESTON. WE EXPECT THE BEACHES TO STAY DRY UNTIL MID TO LATE
AFTERNOON WHEN SOME UPSTREAM CONVECTION COULD DRIFT BACK IN.
ALTHOUGH THE NAM IS THE ONLY MODEL TO SHOW A WEAK SHORTWAVE MOVING
INTO SOUTHERN SC LATE THIS AFTERNOON AND EARLY EVENING...WE DID
MAINTAIN SOME POPS INTO THE OVERNIGHT HOURS IN THIS AREA TO
ACCOUNT FOR LINGERING ACTIVITY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
ATLANTIC HIGH PRESSURE IS EXPECTED TO DOMINATE THE PATTERN THROUGH
THE COMING WEEKEND. THE AXIS OF THE DEEP LAYER RIDGE WILL SIT
GENERALLY NORTH OF THE REGION...PROVIDING DEEP ESE FLOW...WHICH IS
PRETTY TYPICAL FOR THIS TIME OF YEAR. THE WEAK...QUASI-STATIONARY
SURFACE FRONT THAT WAS OVER THE NORTHERN AREA...WILL BEGIN SHIFT
FARTHER NORTHWARD ON THURSDAY....THEN DISSIPATE BY FRIDAY.

THURSDAY...PRECIP CHANCES WILL BE THE HIGHEST FOR THIS PERIOD.
EXPECT AFTERNOON CONVECTION TO DEVELOP MAINLY WELL INLAND ACROSS THE
SC UPSTATE REGION...CLOSER TO THE WEAKENING FRONT. THE DEEP LAYER
STEERING FLOW WILL BE WEAK ENOUGH TO POTENTIALLY ALLOW OUTFLOW
BOUNDARIES TO MOVE BACK ESE TOWARD THE INLAND AREA. THESE OUTFLOW
BOUNDARIES COULD COLLIDE WITH THE AFTERNOON SEA BREEZE TO HELP
TRIGGER SCATTERED CONVECTION...MAINLY INLAND. HAVE KEPT NEAR 50%
POPS INLAND...TAPERING DOWN TO SLIGHT CHANCE NEAR THE COAST. GIVEN
THE WEAK FLOW AND CONVECTION MAINLY FORCED BY MESOSCALE BOUNDARY
COLLISIONS...THINK CHANCES FOR ANY WIDESPREAD STRONG TO SEVERE
STORMS WILL BE LOW. HOWEVER...MODEL SOUNDINGS INDICATING AFTERNOON
CAPES OF 2000-2500 J/KG...WHICH MAY HELP TO PRODUCE SOME STRONG
STORMS WHERE BOUNDARIES COLLIDE. HIGH TEMPS EXPECTED TO BE NEAR
NORMAL. CONVECTION SHOULD GENERALLY DIE DOWN DURING THE EVENING WITH
THE LOSS OF HEATING...BUT KEPT SLIGHT CHANCE ALL NIGHT DUE TO
RELATIVELY MOIST/UNSTABLE AIRMASS WITH THE POTENTIAL PRESENCE OF
LINGERING BOUNDARIES.

FRIDAY AND SATURDAY...ATLANTIC HIGH PRESSURE BECOMES MORE FIRMLY
ESTABLISHED PROVIDING MORE TYPICAL ESE FLOW. EXPECT CONVECTION TO BE
CENTERED MAINLY AROUND THE AFTERNOON AND EVENING...DURING MAXIMUM
HEATING. FEEL GUIDANCE POPS ARE A LITTLE LOW...AND HAVE GONE WITH
LOW END CHANCE...MAINLY INLAND FOR FRIDAY. WENT A TAD LOWER FOR POPS
FOR SATURDAY AS THE UPPER LEVEL RIDGE STRENGTHENS SLIGHTLY...WHICH
SHOULD HELP TO PRODUCE WARMER/MORE STABLE MID LEVEL CONDITIONS.
TEMPS EXPECTED TO BE NEAR NORMAL FOR THIS PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
A DEEP LAYER OF ATLANTIC HIGH PRESSURE IS EXPECTED TO REMAIN
CENTERED JUST NORTH OF THE REGION THROUGH AT LEAST MONDAY WITH DEEP
ESE FLOW. MODELS INDICATING RATHER MARGINAL DEEP LAYER MOISTURE WITH
MEAN RH VALUES BELOW 60% THROUGH MONDAY. THUS...HAVE KEPT SLIGHT
CHANCE POPS...ESPECIALLY AWAY FROM THE COAST EACH AFTERNOON.
TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. BY TUESDAY AND
WEDNESDAY...GLOBAL MODELS BEGIN TO DIVERGE ON THE LARGE SCALE. THE
CONSENSUS OF THE SOLUTIONS SEEMS TO POINT TOWARD A MID AND UPPER
LEVEL TROUGH TO DEVELOP OVER THE MID ATLANTIC... STRETCHING SOUTHWARD
INTO INTERIOR SC AND GA. IF THIS OCCURS...THE MEAN LOW LEVEL FLOW
SHOULD TURN MORE SOUTHERLY AND PRECIP CHANCES SHOULD INCREASE. FOR
NOW...HAVE GONE WITH SLIGHT CHANCE POPS. HOWEVER...IF THE MODELS
CONTINUE TO TREND TOWARD A LARGE SCALE TROUGH OVER THE INTERIOR...
POPS WILL NEED TO BE RAISED. TEMPERATURES ARE EXPECTED TO REMAIN
NEAR NORMAL.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST.

A FRONT STALLED NORTHWEST OF THE AREA AND A MOIST LOW-LEVEL FLOW
WILL BE PRESENT ACROSS SOUTHEAST GA/SC. THINK CONVECTION WILL HOLD
OFF UNTIL EARLY AFTERNOON WITH STRONGER HEATING AND THE
DEVELOPMENT OF THE SEA BREEZE. MESOSCALE MODELS INDICATE THAT THE
SEA BREEZE WILL MOVE PAST/WEST OF CHS AFTER 18Z TODAY AND AFTER
19Z FOR SAV. ONCE THE SEA BREEZE PUSHES INLAND OF THE TERMINALS
THERE SHOULD BE A RELATIVE LULL IN ACTIVITY BUT AN UPPER WAVE
MOVING IN LATE IN THE AFTERNOON COULD HELP PUSH MORE ORGANIZED
CONVECTION FROM THE MIDLANDS BACK TOWARD THE COAST. HAVE KEPT
VICINITY TSTMS AT BOTH TERMINALS FOR MID AFTERNOON INTO THE EARLY
EVENING. THE CHANCES FOR PROLONGED CEILING/VSBY RESTRICTIONS ARE
STILL LOOK TOO LOW TO INCLUDE IN THE 12Z TAF ISSUANCE.

EXTENDED AVIATION OUTLOOK...THERE WILL BE A SMALL CHANCE FOR
MVFR/IFR CONDITIONS IN MAINLY AFTERNOON/EVENING SHOWERS/THUNDERSTORMS
THURSDAY AND FRIDAY. HOWEVER...DECREASING CHANCES FOR CONVECTION
OVER THE WEEKEND WITH VFR EXPECTED TO PREVAIL.

&&

.MARINE...
NO HIGHLIGHTS ARE EXPECTED THROUGH THE PERIOD. A DEEP LAYER...
ATLANTIC HIGH PRESSURE SYSTEM IS EXPECTED TO BE CENTERED NORTH OF
THE REGION THROUGH THE PERIOD. THIS WILL RESULT IN ESE WINDS OF
GENERALLY 15 KTS OR LESS AND SEAS 3 TO 4 FEET OR LESS. WINDS COULD
BECOME A LITTLE STRONGER EACH AFTERNOON NEAR THE COAST WITH THE
SEA BREEZE...BUT ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS.
GENERALLY LATE NIGHT AND MORNING ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL PREVAIL.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...RFM
LONG TERM...RFM
AVIATION...BDC
MARINE...BDC/RFM
Hazardous weather outlook, Jul 11, 4:16 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
416 AM EDT WED JUL 11 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-121145-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
416 AM EDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:18 PM EDTSpecial Weather StatementCHSColleton27 min
Jul 10, 9:21 PM EDTSpecial Weather StatementCHSAllendale24 min
Jul 10, 9:36 PM EDTSpecial Weather StatementCHSAllendale24 min
Jul 11, 12:51 PM EDTSpecial Weather StatementCHSCharleston24 min
Jul 11, 12:58 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston62 min
Jul 11, 1:03 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston87 min
Jul 11, 1:10 PM EDTFlash Flood WarningCHSBerkeley, Charleston2 hr
Jul 11, 1:21 PM EDTSpecial Weather StatementCHSBeaufort39 min
Jul 11, 2:09 PM EDTSevere Thunderstorm WarningCHSBerkeley56 min
Jul 11, 2:14 PM EDTSpecial Weather StatementCHSBeaufort, Jasper31 min
Jul 11, 2:16 PM EDTSpecial Weather StatementCHSJasper29 min
Jul 11, 2:27 PM EDTSpecial Weather StatementCHSCharleston33 min
Jul 11, 2:48 PM EDTSpecial Weather StatementCHSHampton27 min
Jul 11, 3:18 PM EDTSpecial Weather StatementCHSBerkeley42 min
Jul 11, 3:43 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester51 min
Jul 11, 3:53 PM EDTSpecial Weather StatementCHSColleton52 min
Jul 11, 3:59 PM EDTSpecial Weather StatementCHSHampton31 min
Jul 11, 4:05 PM EDTSpecial Weather StatementCHSColleton40 min
Jul 11, 4:14 PM EDTSpecial Weather StatementCHSDorchester46 min
Jul 11, 4:17 PM EDTSevere Thunderstorm WarningCHSColleton58 min
Jul 11, 4:46 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester41 min
Jul 11, 4:53 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton67 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.